Alka-seltzer Plus Day/Night Effervescent Combo Pack - 20 ea.

Night Formula gives fast relief of Nasal Congestion, Cough, Runny Nose, Headache + Body Ache & Sore Throat.

₹ 1,198.00

Free Shpping
Price Includes Custom Duties & Local Taxes
- +
Expected Delivery
Check COD availability at

Alka-seltzer Plus Day/Night Effervescent Combo Pack - 20 ea.

12 Alka-Seltzer Plus Day Cold & 8 Alka-Seltzer Plus Night ColdDay Formula gives fast relief of Nasal Congestion, Headache + Body Ache, Cough, Sore Throat & Sinus PressureNight Formula gives fast relief of Nasal Congestion, Cough, Runny Nose, Headache + Body Ache & Sore Throat.

Active Ingredients:

Day: In Each Tablet: Aspirin (325 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug), Dextromethorphan Hydrobromide (10 mg), Phenylephrine Bitartrate (7.8 mg). Night: In Each Tablet: Aspirin (500 mg) (NSAID) (Nonsteroidal Anti-Inflammatory Drug), Dextromethorphan Hydrobromide (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine Bitartrate (7.8 mg). Day: Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Nasal Decongestant. Night: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant.

 

Inactive Ingredients:

Day: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethylpolysiloxane, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbonate. Night: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Calcium Silicate, Dimethylpolysiloxane, Docusate Sodium, Flavors, Mannitol, Povidone, Sodium Benzoate, Sodium Bicarbona

Direction:

Do not take more than the recommended dose (See overdose warning). Adults and children 12 years and over: Take 2 Tablets fully dissolved in 4 Oz of water every 4 hours. Do not exceed 8 tablets in 24 hours or as directed by a doctor. children under 12 years: consult a doctor. Other information: each tablet contains : sodium 416 mg Phenylketonurics: contains phenylalanine 5. 6 mg per tablet this product does not contain phenylpropanolamine (PPA) protect from excessive heat. 

 

Warning: 

If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly. Do not use if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression psychiatric or emotional conditions, or Parkinson's disease), or 2 weeks after stopping the MAOI drug.

 

If you do not know if your prescription contains a MAOI, ask a doctor or pharmacist before taking this product. Do not use with any other products containig acetaminophen. Ask a doctor or pharmacist before use if you taking sedatives or tranquilizers. (night time only) 

 

Image may vary from actual product due to Continuous manufacturer Product updates. Information we provide your reference only